# SDR DALA2025100607258

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 DENTS OVER FLANGE OF FRAME BTW S-27L TO 26L AND STA 1500 AT AFTER CARGO COMPARTMENT (C2). CORRECTIVE ACTION: SUMMARY OF NRC 00510. FRAME BTW S-27L TO 26L AND STA 1500 AT AFTER CARGO COMPARTMENT (C2) WAS REPAIRED PER PRI 629266-14 REV. 2 AND ER/A 629266-14AD REV ORIGINAL SECTION I: REPAIR INSTRUCTIONS. (1232942)
